MathSciNet Relay Station
MathSciNet bibliographic data
MR2463439 60G09 (05C62 05C80)
Diaconis, Persi; Janson, Svante Graph limits and exchangeable random graphs. Rend. Mat. Appl. (7) 28 (2008), no. 1, 33–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement